# SDR COMA0360124

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 6,155 hours, 5,116 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5715 FLAPS FAIL CAUTON MESSAGE.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
